# SDR SCS4200600001

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Make and model: Boeing 767-200
- Engine: Pwa JT9D7R4E
- Engine time: 44,881 hours, 20,384 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 728809
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO A DAMAGE IN C9 BLADE (AREA "E") OUTSIDE BLENDABLE LIMITS ACCORDING TO P&W ENGINE MANUAL. THE DENT WAS DISCOVERED BY BOROSCOPE INSPECTION. DEPTH OF DAMAGE= APPROX .037 , BLEND LIMIT =.031. DURING SHOPVISIT THE BLADE WAS MISTAKENLY BLENDED INSTEAD OF REPLACED AS THE ENGINE WORKSCOPE MANDATED. ENGINE WAS APPROVED FOR RETURN TO SERVICE WITH THE DEFECTIVE CONDITION UNDETECTED. CUSTOMER (LEASE COMPANY) AND CURRENT OPERATOR HAS BEEN NOTIFIED OF THE UNAIRWORTHY CONDITION. ROOT CAUSE INVESTIGATION IN PROGRESS.
